# SDR AALA202110110108

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 22,471 hours, 8,757 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE LOOSE. SECURED HANDLE.
